# SDR AU981255

- Difficulty date: June 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A320-212
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Line
- Part number: 2380515509
- Condition: Fractured
- Location: Cabin Pressure
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) BLEED SENSE LINE LOCATED BETWEEN THE HIGH PRESSURE VALVE AND THE PRESSURE REGULATING VALVE HAD FRACTURED AT THE FITTING ON THE DUCT ADJACENT TO THE HP BLEED VALVE.
